<< Previous Issue Communications of the Korean Mathematical Society (Vol. 35, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 697—1043
Classifying monoids by quasi-annihilator (homo)flatness of their right Rees factors
Reza Aminizadeh, Hamid Rasouli, Abolfazl Tehranian
MSC numbers : 20M30, 20M50, 18B40
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 697—709
Variants of Wilson's functional equation on semigroups
Omar Ajebbar, Elhoucien Elqorachi
MSC numbers : Primary 39B52; Secondary 39B32
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 711—722
Commutativity with algebraic identities involving prime ideals
Hajar El Mir, Abdellah Mamouni, Lahcen Oukhtite
MSC numbers : 16N60, 16W10, 16W25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 723—731
On generalized Jordan derivations of generalized matrix algebras
Mohammad Ashraf, Aisha Jabeen
MSC numbers : 47L35, 15A78, 16W25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 733—744
Integer points on the elliptic curves induced by Diophantine triples
Jinseo Park
MSC numbers : Primary 11B39, 11G05, 11D09; Secondary 11D45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 745—757
A new class of $q$-Hermite-based Apostol type Frobenius Genocchi polynomials
Jung Yoog Kang, Waseem A. Khan
MSC numbers : Primary 05A30, 11B68, 11B73, 11B83, 33C45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 759—771
Linear differential polynomials sharing a set of the roots of unity
Indrajit Lahiri, Kalyan Sinha
MSC numbers : 30D35
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 773—787
Coefficient bounds for close-to-convex functions associated with vertical strip domain
Serap Bulut
MSC numbers : Primary 30C45; Secondary 30C50
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 789—797
Extreme points of the space ${\mathcal L}(^2l_{\infty})$
Sung Guen Kim
MSC numbers : Primary 46A22
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 799—807
A Banach algebra and its equivalent spaces over paths with a positive measure
Dong Hyun Cho
MSC numbers : Primary 28C20; Secondary 46J10, 60H05
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 809—823
Characterization theorems of Riley type for bicomplex holomorphic functions
Yutaka Matsui, Yuhei Sato
MSC numbers : Primary 30G35, 32D20
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 825—841
Some inclusion relations of certain subclasses of harmonic univalent functions associated with generalized distribution series
Nanjundan Magesh, Saurabh Porwal, Rajavadivelu Themangani
MSC numbers : Primary 30C45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 843—854
Properties of $k^{th}$-order (slant Toeplitz + slant Hankel) operators on $ H^2(\mathbb{T} )$
Anuradha Gupta, Bhawna Gupta
MSC numbers : Primary 47B35; Secondary 47B30
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 855—866
Univalent functions with positive coefficients involving Pascal distribution series
Teodor Bulboac\u{a}, Gangadharan Murugusundaramoorthy
MSC numbers : Primary 30C45
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 867—877
On stability of nonlinear integro-differential systems with impulsive effect
Bowon Kang, Namjip Koo, Hyunhee Lee
MSC numbers : 34A37, 34D20, 34K20, 34K45, 45J05, 45M10
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 879—890
Module derivations on commutative Banach modules
Massoud Amini, Abasalt Bodaghi, Behrouz Shojaee
MSC numbers : 46H25, 22D15, 43A20
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 891—906
Some results on $p$-distance and sequence of complex uncertain variables
Santanu Roy, Sangeeta Saha, Binod Chandra Tripathy
MSC numbers : 60B10, 60B12, 60F05, 60F17, 40A05, 40A35
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 907—916
Positiveness for the Riemannian geodesic block matrix
Jinmi Hwang, Sejong Kim
MSC numbers : 15A42, 15A18
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 917—925
A class of M\"{o}bius iterated function systems
G\"ok\c{c}e \c{C}akmak, Ali Deniz, \c{S}ahin Ko\c{c}ak
MSC numbers : Primary 28A80, 30D05
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 927—933
On some classes of weakly $Z$-symmetric manifolds
Kingbawl Lalnunsiami, Jay Prakash Singh
MSC numbers : Primary 53B20, 53B21, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 935—951
Some results of evolution of the first eigenvalue of weighted $p$-Laplacian along the extended Ricci flow
Shahroud Azami
MSC numbers : 58C40, 53C44, 53C21
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 953—966
Biharmonic curves in $3$-dimensional Lorentzian Sasakian space forms
Ji-Eun Lee
MSC numbers : Primary 53B25, 53C25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 967—977
Geometry of half lightlike submanifolds of indefinite Kaehler manifolds with a quarter-symmetric metric connection
Garima Gupta, Rakesh Kumar
MSC numbers : Primary 53B15, 53C40, 53C50
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 979—998
Conformal hemi-slant submersions from almost Hermitian manifolds
Sumeet Kumar, Sushil Kumar, Shashikant Pandey, Rajendra Prasad
MSC numbers : 53C12, 53C22, 53C30, 53C55
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 999—1018
On deformed-Sasaki metric and harmonicity in tangent bundles
Naima Boussekkine, Abderrahim Zagane
MSC numbers : 53A45, 53C20, 58E20
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 1019—1035
Algebraically concordant Seifert forms and knot concordance
Taehee Kim
MSC numbers : Primary 57N70, 57M25
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 1037—1043

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd